کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
5471499 1399037 2018 7 صفحه PDF سفارش دهید دانلود کنید
عنوان انگلیسی مقاله
An evolution problem related to nonlinear 2d-magnetoelasticity
موضوعات مرتبط
مهندسی و علوم پایه سایر رشته های مهندسی مکانیک محاسباتی
پیش نمایش صفحه اول مقاله
An evolution problem related to nonlinear 2d-magnetoelasticity
چکیده انگلیسی
There is studied a two-dimensional initial-boundary-value problem for the Lamé and Maxwell equations coupled through the nonlinear magnetoelastic effect. We prove the existence and uniqueness result.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Applied Mathematics Letters - Volume 76, February 2018, Pages 28-33
نویسندگان
, ,